Phone: +40213182433, Fax: +40213182439
Optimization of a singular flow in a porous medium
Article first published online: 19 NOV 2012
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik
Volume 93, Issue 9, pages 633–647, September 2013
How to Cite
Beldiman, M., Boacă, I. and Marinoschi, G. (2013), Optimization of a singular flow in a porous medium. Z. angew. Math. Mech., 93: 633–647. doi: 10.1002/zamm.201200178
- Issue published online: 29 AUG 2013
- Article first published online: 19 NOV 2012
- Manuscript Accepted: 12 OCT 2012
- Manuscript Revised: 5 OCT 2012
- Manuscript Received: 13 SEP 2012
- Romanian National Authority for Scientific Research. Grant Numbers: PN-II-RU-PD-2011-3-0102, PN-II-ID-PCE-2011-3-0045
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!